Xuwen Zhu

Department of Mathematics, MIT

Office: 2-246C

Email: xwzhu-at-mit-dot-edu

In Spring 2020 I am the course administrator of 18.03.

Starting from Fall 2020 I will be an Assistant Professor at Northeastern University. In Fall 2019 I was a Uhlenbeck Postdoctoral Fellow in MSRI Microlocal Analysis Program.

Here is my CV.

My research is partially supported by NSF Grant DMS-1905398.

Research Interests:

Publications and Preprints:

  1. Spectral properties of reducible conical metrics. Joint with Bin Xu.
    arXiv: 1909.00546. Submitted.
  2. Conical metrics on Riemann surfaces, II: spherical metrics. Joint with Rafe Mazzeo.
    arXiv: 1906.09720. Submitted.
  3. Rigidity of a family of spherical conical metrics.
    Accepted by New York Journal of Mathematics.
  4. Spherical conic metrics and realizability of branched covers.
    Proceedings of the AMS, Volume 147, Number 4, April 2019, Pages 1805–1815. Journal version
  5. Conical metrics on Riemann surfaces, I: the compactified configuration space and regularity. Joint with Rafe Mazzeo.
    Accepted by Geometry and Topology.
  6. Eleven dimension supergravity equations on edge manifolds.
    Annales Henri Poincaré, Volume 19, Issue 8 (2018), 2347–2400. Journal version
  7. Boundary behaviour of Weil-Petersson and fiber metrics for Riemann moduli spaces. Joint with Richard Melrose.
    International Mathematics Research Notices, Vol. 2017, No. 00, pp. 1–54. Journal version
  8. Resolution of the canonical fiber metrics for a Lefschetz fibration. Joint with Richard Melrose.
    Journal of Differential Geometry, Volume 108, Number 2 (2018), 295-317. Journal version
  9. Eigenvalue resolution of self-adjoint matrices.
    Pacific Journal of Mathematics, Vol. 288 (2017), No. 1, 241–255. Journal version
  10. The eleven dimensional supergravity equations, resolutions and Lefschetz fiber metrics. PhD thesis

Talk Slides and Videos:

Expository Works:

Other: